# SDR DL767971445

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103DA
- Make and model: Boeing 767232
- Aircraft serial: 22215
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Condition: Delaminated
- Location: Nr 5 Te Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 5 SLAT TRAILING EDGE WEDGE UPPER SURFACE WAS FOUND DELAMINATED ON THE AFT INBOARD CORNER.  THE DELAMINATION IS APPROX 3 BY 3.5.  THIS AREA WAS REPAIRED PER B767-200 SRM 51-70-10, FIGURE 9.
